MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833558
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The issue is that the needle is not always ¿preattached¿ well and becomes detached when trying to draw out the medication for use during our iontophoresis treatment, thus forcing the clinician to either dump it into the sharps container and get another one or try to push the needle back into the syringe (by holding onto the non-sharp part of the needle where it inserts into the syringe.This is an unsafe practice.Two lot numbers are affected, 118056 and s14684.Not all devices in these lots exhibited failures.The failures were sporadic.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
MDR Report Key19095775
Report Number19095775
Device Sequence Number7682246
Product Code FMF
UDI-Device Identifier10884521005846
UDI-Public(01)10884521005846
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
Report Date (Section F) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881833558
Device Catalogue Number8881833558
Device Lot Number118056, S14684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer04/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/13/2024